# SDR P7UR20240222

- Difficulty date: February 22, 2024
- Submitted: February 22, 2024
- Operation: General aviation
- Aircraft: VPCTT
- Make and model: Boeing 737-7
- Aircraft serial: 38751
- Aircraft time: 2,401 hours, 534 cycles
- System (JASC): 5751 · Ailerons
- Part: Retainer
- Part number: 115A47583
- Condition: Broken
- Location: Rt Wing Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PANEL PN: 115A4712-910 (671BB) RETAINER ASSY ANGLE SEAL PN: 115A4722-2 FOUND DAMAGED DURING MAINTENANCE EVENT ROUTINE INSPECTIONS. ANGLE FOUND WORN AND BROKEN ON THE OUTBOARD END. DAMAGE OCCURRED DURING RIGHT HAND AILERON MOVEMENTS PRIOR TO ARRIVING AT REPAIR STATION FOR MAINTENANCE EVENT. INVESTIGATION FOUND ANGLE FOUND TO BE PREVIOUSLY INSTALLED BACKWARDS. OUR REPAIR STATION WILL BE ABLE TO REPAIR DISCREPANCY IAW BOEING AMM. ANGLE IS IDENTIFIED IN BOEING 737-700 IPC 57-50-00-15 ITEM 295, FIGURE 15.
